Volume 10 Number 1
February 2013
Article Contents
Fatima Ahmida and El Houssaine Tissir. Exponential Stability of Uncertain T-S Fuzzy Switched Systems with Time Delay. International Journal of Automation and Computing, vol. 10, no. 1, pp. 32-38, 2013. doi: 10.1007/s11633-013-0693-1
Cite as: Fatima Ahmida and El Houssaine Tissir. Exponential Stability of Uncertain T-S Fuzzy Switched Systems with Time Delay. International Journal of Automation and Computing, vol. 10, no. 1, pp. 32-38, 2013. doi: 10.1007/s11633-013-0693-1

Exponential Stability of Uncertain T-S Fuzzy Switched Systems with Time Delay

  • Received: 2011-02-26
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Abstract Views (396) PDF downloads (1) Citations (0)

Exponential Stability of Uncertain T-S Fuzzy Switched Systems with Time Delay

Abstract: This paper discusses the delay-dependent exponential stability of a class of uncertain T-S fuzzy switched systems with time delay. The method is based on Lyapunov stability theorem and free weighting matrices approach. Two illustrative examples are given to demonstrate the effectiveness of the proposed method.

Fatima Ahmida and El Houssaine Tissir. Exponential Stability of Uncertain T-S Fuzzy Switched Systems with Time Delay. International Journal of Automation and Computing, vol. 10, no. 1, pp. 32-38, 2013. doi: 10.1007/s11633-013-0693-1
Citation: Fatima Ahmida and El Houssaine Tissir. Exponential Stability of Uncertain T-S Fuzzy Switched Systems with Time Delay. International Journal of Automation and Computing, vol. 10, no. 1, pp. 32-38, 2013. doi: 10.1007/s11633-013-0693-1

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return